Weakly commuting mapping in linear 2-normed spaces

Doaa Rizk, D. Dhamodharan, A. Mohamed Ali

Abstract


The main idea of this paper is establishing a common fixed point theorem for four self-mappings of a complete linear 2-normed space using the weak commutating condition and A-contraction type condition and give some inclusion relations between these concepts.

Full Text: PDF

Published: 2020-12-28

How to Cite this Article:

Doaa Rizk, D. Dhamodharan, A. Mohamed Ali, Weakly commuting mapping in linear 2-normed spaces, J. Math. Comput. Sci., 11 (2021), 614-624

Copyright © 2021 Doaa Rizk, D. Dhamodharan, A. Mohamed Ali. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2021 JMCS